MAUDE Adverse Event Report: PERFUSION SYSTEMS OCTOPUS EVOLUTION AS TISSUE STABILIZER; STABILIZER, HEART

PERFUSION SYSTEMS OCTOPUS EVOLUTION AS TISSUE STABILIZER; STABILIZER, HEART
Model Number TS2500
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of damage to the medtronic package and there is evidence of a tear in the tyvek lid.Reason for return was confirmed.Note on g4 pma / 510(k) #: device is class i exempt.This regulatory report is being submitted as part of a retrospective review and remediation as part of a capa action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of an octopus tissue stabilizer, it was reported that when receiving goods from the carrier's forwarder from medtronic to an pha.The customer observed that 01 box had damaged packaging, the product inside had black stains due to damaged outer shell.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the package is intact, customer kept the defective package as it was received.

Brand Name
OCTOPUS EVOLUTION AS TISSUE STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24108300
Report Number2184009-2026-00102
Device Sequence Number17618593
Product Code MWS
UDI-Device Identifier00643169668904
UDI-Public(01)00643169668904(17)260920(10)2023090821
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2026
Device Model NumberTS2500
Device Catalogue NumberTS2500
Device Lot Number2023090821
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown